# SDR DALA1033240917

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 59,978 hours, 46,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND R1 DOOR SLIDE LANYARD ROUTED WRONG WAY.  MAINTENANCE RE-ROUTED CABLE PER MM 25-62-00.  (2010-D1400) (DLM88103242)
